# SDR PIDA20050161

- Difficulty date: October 4, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BEHIND THE UPPER AFT STOP FITTING ON THE AFT SIDE OF THE R1 DOOR FRAME IS CRACKED UNDER THE RIVET HEADS.  REPLACED INTERCOSTAL PER 737 SB 53A1108.
